# SDR UPS08853893

- Difficulty date: October 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BS 40 FWD PASSENGER DOOR EXTERNAL SKIN REPAIR AROUND DOOR HANDLE DOES NOT MEET SRM CRITIA 702-F1-20.  REPAIRED IAW 52-03000 FIG 1.
